Foto del docente

Nicola Tito Pagani

Associate Professor

Department of Mathematics

Academic discipline: MATH-02/B Geometry

Publications

vai alle Pubblicazioni

Publications prior to 2004

16) A complete theory of smoothable compactified Jacobians of nodal curves (with Marco Fava and Filippo Viviani),
Comments: 79 pages, 3 figures
arXiv:2412.03532

15) Stability conditions for line bundles on nodal curves (with Orsola Tommasi),
Forum of Math. Sigma, Volume 12, 2024 , e87, 1-31.
arXiv:2309.08509

14) Wall-Crossing of universal Brill-Noether classes (with Alex Abreu),
Comments: 66 pages, 1 figure. Comments are welcome!
arXiv:2303.16836

13) Geometry of genus one fine compactified universal Jacobians (with Orsola Tommasi),
Int. Math. Res. Not. IMRN 2023, no. 10, 8495–8543.
arXiv:2012.09142

12) Pullbacks of universal Brill-Noether classes via Abel-Jacobi morphisms (with Andrea Ricolfi and Jason van Zelm),
Math. Nachr. 293 (2020), no.11, 2187-2207.
arXiv:1809.10668

11) Extending the Double Ramification Cycle using Jacobians (with David Holmes and Jesse Leo Kass),
Eur. J. Math. 4 (2018), no. 3, 1087–1099.
The final arXiv version incorporates the changes described in the Erratum.
arXiv:1712.07098

10) The stability space of compactified universal Jacobians (with Jesse Leo Kass),
Trans. Amer. Math. Soc. 372 (2019), no. 7, 4851-4887.
arXiv:1707.02284

9) Extensions of the universal theta divisor (with Jesse Leo Kass),
Adv. Math. 321 (2017), no. 1, 221-268,
arXiv:1507.03564

8) Moduli of abelian covers of elliptic curves
J. Pure Appl. Algebra 220 (2016), no.3, 1258-1279.
arXiv:1303.2991

7) Harer stability and orbifold cohomology
Pacific J. of Math. 267 (2014), no.2, 465-477,
arXiv:1212.3547

6) The class of the bielliptic locus in genus 3 (with Carel Faber),
Int. Math. Res. Not. IMRN 2015, no. 12, 3943–3961,
The main formula is incorrect, due to a mistake in Proposition 3. The correct formula appears on p.52 of Jason van Zelm’s PhD thesis.
arXiv:1206.4301

5) The orbifold cohomology of moduli of genus 3 curves (with Orsola Tommasi),
Manuscripta Math. 142 (2013), no. 3, 409-437,
arXiv:1103.0151

4) Generating stable modular graphs (with Stefano Maggiolo),
J. Symbolic Comput. 46 (2011), no. 10, 1087-1097,
arXiv:1012.4777

3) The orbifold cohomology of moduli of hyperelliptic curves
Int. Math. Res. Not. IMRN 2012, no. 10, 2163-2178,
The final arXiv version incorporates the changes described in the Erratum.
arXiv:1011.4946

2) The Chen-Ruan cohomology of moduli of curves of genus 2 with marked points
Adv. Math. 229 (2012), no. 3, 1643-1687,
arXiv:1005.0725

1) Chen-Ruan cohomology of M_{1,n} and \bar{M}_{1,n}
Ann. Inst. Fourier (Grenoble) 63 (2013), no. 4, 1469-1509,
arXiv:0810.2744

Latest news

At the moment no news are available.